# SDR ASOA20121119141H

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 19,557 hours, 12,755 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 18,957 hours, 12,263 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING ON EICAS WITH SMOKE IN THE CABIN.  THE ACFT LANDED WITHOUT INCIDENT WHERE MX INSPECTED THE ACFT, R & R THE NR 2 ENGINE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
